# SDR UIEA2018111652622

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,905 hours, 16,442 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON STARTING FIRST ENGINE(#2), APU VERY SLOW TO INCREASE PRESSURE TO START MINIMUM.( PERFORMED DRY MOTOR RUN ON NO.2 ENG. PRESSURE HELD NORMAL AT 30 PSI, OPS CKS. OK IAW 71-00-00. )
